# SDR DALA2016082206177

- Difficulty date: August 21, 2016
- Submitted: August 23, 2016
- Operation: Air carrier
- Aircraft: N3747D
- Make and model: Boeing 737832
- Aircraft serial: 32374
- Aircraft time: 52,151 hours, 19,112 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND EMERGENCY AISLE LIGHTS ROW 10-15 INOPERATIVE.  MAINTENANCE REPLACED THE EMERGENCY POWER SUPPLY BATTERY PACK IAW AMM 33-51. LIGHTS TEST GOOD.
